Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sxdwfgtrhyuj

Rough skin when using AVC.

Recommended Posts

I started using AVC to treat some of my red marks, that was about a week ago. So far I've noticed that it has already helped fade marks even in one week. Today I noticed a rough patch of skin near my lower eyelid. It only feels rough and you can't see it on my face. Do you think I should continue using AVC or stop for a few days?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×